# SDR 97ZZZX180

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40024
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6797202
- Condition: Missing
- Location: Nlg Well
- Part time: 2,472 hours
- Component: 76436000
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORT NO DWN AND LK IND FOR THE NLG.  THE ACFT INTO THE SHOP FOR AN INSP OF THE NLG TO ID DIFFICULTY.  FOUND THAT THE STRUCT ABOVE THE NLG ACT ATTACH BRKT; PN 67271-800 WAS PUSHED UP APPROX .25 INCH AND IT BUCKLED THE WELL ASSY IN SUCH A WAY THAT IT ALLOWED THE DWN AND LK SW TO  NOT MAKE CONTACT.  THE SUSPECT CAUSE OF THE DAMAGE IS THE COMBINATION OF THE PRESSURE EXERTED BY THE NLG ACT IN THE UP POSIT AND LACK OF ADEQUATE STRUCTURE IN THAT AREA.  THIS ACT ATTACH ALSO DOUBLES AS THE FWD JACK POINT AND COULD HAVE BEEN WEAKENED BY REPEATED USE.  UPON FURTHER INVEST, IT WAS FOUND THAT A STIFFENER WAS MISSING FROM WELL ASSEMBLY; PN 76436-000, AS PER FIG 8, ITEM 47, PG 1B15 OF THE PTS MAN.
